Stable minimal cones in 8 and 9 with constant scalar curvature.

Perdomo, Oscar

Revista Colombiana de Matemáticas (2002)

  • Volume: 36, Issue: 2, page 97-106
  • ISSN: 0034-7426

How to cite


Perdomo, Oscar. "Stable minimal cones in and with constant scalar curvature.." Revista Colombiana de Matemáticas 36.2 (2002): 97-106. <>.

author = {Perdomo, Oscar},
journal = {Revista Colombiana de Matemáticas},
keywords = {minimal submanifold; Clifford hypersurface; shape operator},
language = {eng},
number = {2},
pages = {97-106},
publisher = {Sociedad Colombiana de Matemáticas},
title = {Stable minimal cones in and with constant scalar curvature.},
url = {},
volume = {36},
year = {2002},

AU - Perdomo, Oscar
TI - Stable minimal cones in and with constant scalar curvature.
JO - Revista Colombiana de Matemáticas
PY - 2002
PB - Sociedad Colombiana de Matemáticas
VL - 36
IS - 2
SP - 97
EP - 106
LA - eng
KW - minimal submanifold; Clifford hypersurface; shape operator
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.